# SDR 2009FA0000271

- Difficulty date: April 1, 2009
- Submitted: April 1, 2009
- Operation: General aviation
- Aircraft: N221PC
- Make and model: Pilats PC1245
- Aircraft serial: 221
- Aircraft time: 1,891 hours, 615 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Powerpack
- Part number: PPEV3008EA3B
- Part serial: F9829879
- Condition: Cracked
- Location: Hydraulic Sys
- Part time: 1,891 hours, 615 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

DISCOVERED HYDR FLUID LEAKING FROM LT UNDER WING TO FUSELAGE FAIRING. FOUND 7 INCH CRACK IN THE AFT FACE OF THE HYDR PUMP CASTING CAP ON THE NON-DRIVE END, ORIGINATING FROM LT SIDE OF CASTING AT APPROX THE 9 O'CLOCK POSITION, EXTENDING UP AND OVER THE REGULATOR AND THE FILTER PORTIONS OF THE CASTING, ENDING APPROX 1.5 INCH FROM THE RT SIDE OF THE CASTING. PROBABLE CAUSE UNKNOWN. NO RECOMMENDATIONS AT THIS TIME.  A SEARCH UNDER AIRFRAME AND APPLIANCE MFG RESULTED IN NO AD'S AGAINST THIS APPLIANCE.
